# SDR 04FDEA00315

- Difficulty date: February 5, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N413FE
- Make and model: Airbus A310-203
- Aircraft serial: 397
- Aircraft time: 29,102 hours, 20,495 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: A5281012500051
- Part serial: C1360
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AFTER GEAR RETRACTION THE NOSE GEAR DOOR LIGHT REMAINED ILLUMINATED.  AS PER THE QRH, DID NOT RECYCLE BUT PUT THE HANDLE TO OFF.  AT THAT POINT, LOTS OF NOISE AND SOME VIBRATION.  RETURNED TO KMEM AND THE SPEED NEVER EXCEEDED (270K/M.65).  REF THE AIRBUS A310 07-11-00-0, JACKED AIRCRAFT ANY FAULTS NOTED, SIX TIMES IN BOTH SYSTEMS 1 AND 2.  REF THE AIRBUS A310 M/M 32-00-00-5, INSTALLED TEST  BOX NR 97A32602004201-1 TO AIDE IN THE CYCLING OF THE NOSE GEAR.  FURTHER TROUBLESHOOTING REQUIRED.  PER MAINTENANCE CONTROL REMOVED AND REPLACED NOSE GEAR DOOR LEFT AND RIGHT SEQUENCE VALVES IAW A310-200MM 32-31-18-4.  NOSE GEAR DOOR, RIGG AND OPS CHECK.
